# SDR USAA20091204SB156

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE L1 FORWARD ENTRY DOOR SNAGS THE UPPER INSIDE CORNER WHEN OPENING (HINGE-SIDE). DOOR IS DIFFICULT TO OPEN. MAINTENANCE ACCOMPLISHED FORWARD ENTRY DOOR ADJUSTMENT/TEST PER MM 52-11-00-705. CHECK OF DOOR NOW SATISFACTORY.
